abdominal pain one year after colon resection for colon cancer
I am 46 and received a colon resection on the descending colon (6 inches removed) one year ago. I have a very active lifestyle, however for the past few months every time I eat I feel like it just stops at my stomach. I feel bouts of nausea and have pain in my upper left quadrant of my abdomen and in my lower left quadrant of my abdomen. I do not have my gallbladder and I have had a complete hysterectomy. I have regular bowel movements two or three times a day. My question - what could it be? My colon cancer was stage I and received no chemo or radiation.
It would be best to see your doctor. If the symptom is recurrent, one of the things to think about would be adhesions (in the intestines) that result due to the manipulation involved during the previous surgery. The question is how soon after eating you feel the symptom. If it is as you say, “stops at the stomach” meaning the nausea is immediate, within the first hour of eating, the problem is likely in the stomach and not due to adhesions. An investigation for ulcers may be in order. This generally entails a scope into the stomach. Stay positive.
Hi, I also had some colon removed due to cancer I'm only 34 I was 32 at the time. it sounds like it could possibly be hernia I had insicional hernia around the scar tissue from my iliostomy it's possible that it what it is. a simple out patient procedure will fix the issue.good luck hope everything is fine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.